EconPapers    
Economics at your fingertips  
 

On the properties of the Dickey-Pantula test against fractional alternatives

Francesc Marmol and Juan Dolado

DES - Working Papers. Statistics and Econometrics. WS from Universidad Carlos III de Madrid. Departamento de Estadística

Abstract: The limit properties of the testing sequence underlying the Dickey-Pantula test for a double unit root in a time series are derived when the true data generating process is assumed to be nonstationary fractionally integrated.

Keywords: Dickey-Pantula; test; Fractionally; integrated; processes (search for similar items in EconPapers)
Date: 1997-02
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed

Downloads: (external link)
https://e-archivo.uc3m.es/bitstream/handle/10016/4549/ws971105.pdf?sequence=1 (application/pdf)

Related works:
Journal Article: On the properties of the Dickey-Pantula test against fractional alternatives (1997) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cte:wsrepe:4549

Access Statistics for this paper

More papers in DES - Working Papers. Statistics and Econometrics. WS from Universidad Carlos III de Madrid. Departamento de Estadística
Bibliographic data for series maintained by Ana Poveda ().

 
Page updated 2019-10-13
Handle: RePEc:cte:wsrepe:4549